# SDR 2007FA0000142

- Difficulty date: November 26, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N50NF
- Make and model: Cessna 550
- Aircraft serial: 5500636
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MJV3
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT G; 390 15A, -12 DEGREES CABIN DOOR SEAL DEFLATED NECESSATING AN EMERGENCY DESCENT TO 10,000 FT.  AFTER 5-8 MINUTES, DOOR SEAL RE-INFLATED OPERATION WAS NORMAL, CONDITION DID NOT REOCCUR.  FOUND DOOR SEAL VALVE WARM AIR TUBE BLAOCKED BY TAPE AND OUT OF POSITION.  REMOVED TAPE, POSITIONED WARM AIR TUBE PROPERLY.  (K)
